# SDR SWAA2020050145363

- Difficulty date: April 23, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 47,864 hours, 28,654 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN #8 RIB ASSY (P/N 174A1008-2) CRACKED AT LH AND R/H SIDES JUST OUTBD OF MOUNT BRACKETS / REMOVED AND REPLACED DORSAL FIN #8 RIB ASSY (P/N 174A1008-2) PER SRM 51-10-02;INSTALLED FASTENERS PER SRM 51-40-02.
